# SDR CALA2013090490990

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 69,319 hours, 25,289 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12DEF IS LOOSE & NEEDS TIGHTENING TO FLOOR BRACKET.  INSTALLED NEW ANTI RATTLE NUT & SECURED SEAT.
